Posted by: Rihanna | 2008-11-11

Growth problems

I wuld like to ask for some advice. I am on the two months injections and I didn' t get my period but I am bleeding a lot for a while now. I had the same problem a few years ago and my gynea said that I have growth and he operated on me to remove the growth. Could it be same problem? Last time I was on the three months and my gynea said its becauseof the injection that I am using. Could the cause also be the injection? Should I not use injection contraceptives anymore? I am also diabetic, started out as a type 2 but are on insulin. The sisters at the clinic told me that I cannot use the tablets cause I am drinking my diabetic tablets everyday. Can you perhaps identify anothe contraceptive that I can use?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A growth in the uterus or the injectable could be causing the abnormal bleeding.You should see a gynaecologist to sort this out. I cannot really tell what the best contraceptive for you would be without further information such as your age, what diabetic medication you are on, whether your kidneys are affected by the diabetes, etc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.